# SDR ASAA2023111246158

- Difficulty date: November 12, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N975AK
- Make and model: Boeing 737-9
- Aircraft serial: 64960
- Aircraft time: 6,120 hours, 1,772 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPEED TRIM FAIL ILLUMINATED ON MASTER CAUTION RECALL PRIOR TO TOP OF DESCENT. GROUNDED - YES. REF FIM 22-11-00-810-D73 PERFORMED SURFACE TEST 60.32 ALL TESTS PASSED.TECH SERVICES SAM NOTIFIED. SEAMC ANDY NOTIFIED.
